Advil Dual Action Caplets 36count

$9.39

Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains.

  • Pain medicine that provides relief for 8 hours
  • The first and only FDA approved pain relief medication with a combination of acetaminophen and ibuprofen
  • Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication
You have successfully subscribed!
This email has been registered